Subscribe to our mailing list and Save 10% on your next order

Subscribe to our mailing list and save 10% on your next order

Free UK Standard Delivery for Orders over £25

Click & Collect in store

Your cart

Your cart is empty

Have a look at our latest offers

Extra Soluble 12 tablets
SKU: 3656006
Regular price £4.49 £0.37 per tablet
Unit price
per 

Description

Aspirin 300mg + Paracetamol 200mg + Caffeine 45mg

Formulated with a potent triple-action blend, Anadin Extra provides fast relief within 5 minutes.*

This medication utilizes aspirin to target the root cause of pain, while paracetamol interrupts pain signals. Additionally, caffeine speeds up the pain-relieving process.

Anadin Extra effectively treats headache, migraine, body and muscle aches, period pain, toothache, sore throat, as well as the pain and fever associated with cold and flu. Discover the strength of Anadin Extra for all your pain relief needs.

* based on caffeine absorption data

Quantity Limit - max 2 analgesics per customer
Tax included. Shipping calculated at checkout.

Free shipping over £25

Free Returns

Need help? Contact us